Asymptotic behavior of the perturbation expansion in critical dynamics

P. Harper, A. J. McKane

    Research output: Contribution to journalArticlepeer-review

    Abstract

    The nature of the perturbation expansion in certain simple nonlinear stochastic processes is investigated. We begin with the simplest case of a single particle moving in the one-dimensional potential V(x)=1/2x2+(g/4)x4, subject to white noise. By formulating this model as a path integral, we show that for g
    Original languageEnglish
    Pages (from-to)14907-14918
    Number of pages11
    JournalPhysical Review B: covering condensed matter and materials physics
    Volume51
    Issue number21
    DOIs
    Publication statusPublished - 1995

    Fingerprint

    Dive into the research topics of 'Asymptotic behavior of the perturbation expansion in critical dynamics'. Together they form a unique fingerprint.

    Cite this